Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Maximal binary matrices and sum of two squares
HTML articles powered by AMS MathViewer

by C. H. Yang PDF
Math. Comp. 30 (1976), 148-153 Request permission

Abstract:

A maximal $( + 1, - 1)$-matrix of order 66 is constructed by a method of matching two finite sequences. This method also produced many new designs for maximal $( + 1, - 1)$-matrices of order 42 and new designs for a family of H-matrices of order ${26.2^n}$. A nonexistence proof for a $(\ast )$-type H-matrix of order 36, consequently for Golay complementary sequences of length 18, is also given.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 05B20
  • Retrieve articles in all journals with MSC: 05B20
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Math. Comp. 30 (1976), 148-153
  • MSC: Primary 05B20
  • DOI: https://doi.org/10.1090/S0025-5718-1976-0409235-X
  • MathSciNet review: 0409235